# SDR XNOA01113

- Difficulty date: April 11, 2003
- Submitted: April 16, 2003
- Operation: Air carrier
- Aircraft: N76753
- Make and model: Boeing 727227
- Aircraft serial: 21249
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON DEPARTURE FROM ICT RT MAIN GEAR DOOR WARNING LIGHT ILLUMINATED.  RECYCLE PER CHECK LIST.  DOOR LIGHT OUT.
